รศ. ดร.อรรถพล แก้วขาว

Assoc. Prof. Dr.Attapol Kaewkhao

อาจารย์


Room

MB2224

Telephone

053-943326 # 158

Email

Website

Education Background


วท.ด. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2548
กศ.บ. (คณิตศาสตร์), มหาวิทยาลัยบูรพา, 2543

Research Area


 Analysis

Research Field


- Analysis
- Fixed Point



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Prommai T., Kaewkhao A., Inthakon W., Common fixed point theorems for firmly nonspreading mappings and quasi-nonexpansive mappings in CAT(0) spaces, Thai Journal of Mathematics, 2020, (2020),293-301.

2.) Bussaban L., Suantai S., Kaewkhao A., A parallel inertial S-iteration forward-backward algorithm for regression and classification problems, Carpathian Journal of Mathematics, 36, (2020),35-44.

3.) Bussaban L., Kaewkhao A., Suantai S., Cayley graphs of gyrogroups, Quasigroups and Related Systems, 27, (2019),25-32.

4.) Seanprom U., Kaewkhao A., Tongsiri N., Kettapun A., A group action on pandiagonal lanna magic squares, Thai Journal of Mathematics, 16, (2018),443-453.

5.) Kaewkhao A., Inthakon W., Kunwai K., Attractive points and convergence theorems for normally generalized hybrid mappings in CAT(0) spaces, Fixed Point Theory and Applications, 2015, (2015),96.

6.) Kaewkhao A., Panyanak B., Suantai S., Viscosity iteration method in CAT(0) spaces without the nice projection property, Journal of Inequalities and Applications, 2015, (2015),278.

7.) Tiammee J., Kaewkhao A., Suantai S., On Browder’s convergence theorem and Halpern iteration process for G-nonexpansive mappings in Hilbert spaces endowed with graphs, Fixed Point Theory and Applications, 2015, (2015),187.

8.) Kunwai K., Kaewkhao A., Inthakon W., Properties of attractive points in cat(0) spaces, Thai Journal of Mathematics, 13, (2015),109-121.

9.) Dhompongsa S., Kaewkhao A., Panyanak B., Browder's convergence theorem for multivalued mappings without endpoint condition, Topology and its Applications, 159, (2012),2757-2763.

10.) Inthakon W., Kaewkhao A., Niyamosot N., Common fixed points for some generalized nonexpansive mappings and nonspreading-type mappings in uniformly convex Banach spaces, Fixed Point Theory and Applications, 2012, (2012),110.

11.) Dhompongsa S., Kaewkhao A., Panyanak B., On Kirk's strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces, Nonlinear Analysis, Theory, Methods and Applications, 75, (2012),459-468.

12.) Kaewcharoen A., Kaewkhao A., Common fixed points for single-valued and multi-valued mappings in G-metric spaces, International Journal of Mathematical Analysis, 5, (2011),1775-1790.

13.) Kaewkhao A., Sokhuma K., Remarks on asymptotic centers and fixed points, Abstract and Applied Analysis, 2010, (2010),247402.

14.) Kaewkhao A., Sokhuma K., Ishikawa iterative process for a pair of single-valued and multivalued nonexpansive mappings in Banach spaces, Fixed Point Theory and Applications, 2010, (2010),618767.

15.) Dhompongsa S., Fupinwong W., Kaewkhao A., Common fixed points of a nonexpansive semigroup and a convergence theorem for Mann iterations in geodesic metric spaces, Nonlinear Analysis, Theory, Methods and Applications, 70, (2009),4268-4273.

16.) Dhompongsa S., Inthakon W., Kaewkhao A., Edelstein's method and fixed point theorems for some generalized nonexpansive mappings, Journal of Mathematical Analysis and Applications, 350, (2009),12-17.

17.) Kaewkhao A., Corrigendum to "The James constant, the Jordan-von Neumann constant, weak orthogonality, and fixed points for multivalued mappings" [J. Math. Anal. Appl. 333 (2007) 950-958] (DOI:10.1016/j.jmaa.2006.12.001), Journal of Mathematical Analysis and Applications, 338, (2008),1494.

18.) Kaewkhao A., The James constant, the Jordan-von Neumann constant, weak orthogonality, and fixed points for multivalued mappings, Journal of Mathematical Analysis and Applications, 333, (2007),950-958.

19.) Dhompongsa S., Kaewkhao A., Saejung S., On topological properties of the Choquet weak convergence of capacity functionals of random sets, Information Sciences, 177, (2007),1852-1859.

20.) Dhompongsa S., Domínguez Benavides T., Kaewcharoen A., Kaewkhao A., Panyanak B., The Jordan-von Neumann constants and fixed points for multivalued nonexpansive mappings, Journal of Mathematical Analysis and Applications, 320, (2006),916-927.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280